MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036127200
Medical Device Problem Codes Entrapment of Device (1212); Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure there was resistance while advancing the subject coil inside the catheter.When attempting to withdraw the device from the catheter, it became stretched and detached.The catheter and coil were removed from the patient.A five-minute delay in surgery was reported.The subject coil was replaced and the procedure was completed successfully with no clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
B1 adverse event ¿ corrected ¿ no malfunction.B5 executive summary - updated.H1 type of reportable event: no malfunction.F10/h6 device code grid: corrected.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported during the procedure there was resistance while advancing the subject coil inside the catheter.When attempting to withdraw the device from the catheter, it became stretched and detached.The catheter and coil were removed from the patient.A five-minute delay in surgery was reported.The subject coil was replaced and the procedure was completed successfully with no clinical consequences to the patient due to this event.Additional information received on 06-mar-2025 clarified that the subject coil was detached within the microcatheter outside the patient's body, and not during the procedure as reported.There was no information to reasonably suggest that this type of malfunction would likely cause or contribute to a death or serious injury if the malfunction were to reoccur.Based on the information, this event no longer meets reporting criteria.

Brand Name
TARGET XL 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21521767
Report Number3008881809-2025-00116
Device Sequence Number9560597
Product Code HCG
UDI-Device Identifier07613327004632
UDI-Public(01)07613327004632(17)270101(10)24687863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036127200
Device Lot Number24687863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 (STRYKER); AXS INFINITY PLUS (STRYKER); EXCELSIOR SL-10 (STRYKER)
Patient Age49 YR
Patient SexMale